# SDR R61A2020060100502

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 41,809 hours, 24,882 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631403
- Condition: Broken
- Location: R2 Door
- Part time: 41,809 hours, 24,822 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING LEVER CABLE BROKE.  R & R R2 DOOR ARMING LEVER CABLE.
